# SDR QXEA200501380

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 9,660 hours, 7,155 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SJC - ON FLIGHT 2528 RETURNED TO THE GATE FOR A RIGHT AIR CONDITIONING PACK CAUTION MESSAGE.  MAINTENANCE PLACED THE RIGHT PACK ON MEL 21-51-1 B- RSI NUMBER 353012.  AIRCRAFT RETURNED TO SERVICE.
